# SDR AALA20150309004

- Difficulty date: March 8, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 67,717 hours, 35,160 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: RC11540
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION VALVE WENT TO FULL CLOSED.  THE ONLY WAY TO CONTROL CABIN WAS TO USE MANUAL CONTROL WITH PACKS OFF.  AN EMERGENCY WAS NOT DECLARED, LANDED UNEVENTFULLY.   REPLACED CABIN PRESSURE AUTO/MANUAL SWITCH IAW AMM 21-32-05.
